Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The decidability of the theory of Boolean algebras with the quantifier ``there exist infinitely many''


Author: Martin Weese
Journal: Proc. Amer. Math. Soc. 64 (1977), 135-138
MSC: Primary 02G05; Secondary 02B20
DOI: https://doi.org/10.1090/S0002-9939-1977-0439613-7
MathSciNet review: 0439613
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using the decidability of the weak second order theory of linear order we get the decidability of the theory of Boolean algebras with the additional quantifier $ {Q_0}$.


References [Enhancements On Off] (What's this?)

  • [1] J. L. Bell and A. B. Slomson, Models and ultraproducts: An introduction, North-Holland, Amsterdam, 1969. MR 42 #4381. MR 0269486 (42:4381)
  • [2] G. Fuhrken, Skolem-type normal forms for first-order languages with a generalized quantifier, Fund. Math. 54 (1964), 291-302. MR 29 #3363. MR 0166085 (29:3363)
  • [3] W. Hanf, Primitive Boolean algebras, Proc. Sympos. Pure Math., vol. 25, Amer. Math. Soc., Providence, R.I., 1974, pp. 75-90. MR 52 #88. MR 0379182 (52:88)
  • [4] H. Läuchli, A decision procedure for the weak second order theory of linear order, Contributions to Math. Logic (Colloq., Hannover, 1966), North-Holland, Amsterdam, 1968, pp. 189-197. MR 39 #5343. MR 0244026 (39:5343)
  • [5] M. Rabin, Decidability of second-order theories and automata on infinite trees, Trans. Amer. Math. Soc. 141 (1969), 1-35. MR 40 #30. MR 0246760 (40:30)
  • [6] M. Weese, Zum Isomorphieproblem der Booleschen Algebren, Z. Math. Logik Grundlagen Math. 21 (1975), 455-462. MR 0404086 (53:7891)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02G05, 02B20

Retrieve articles in all journals with MSC: 02G05, 02B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0439613-7
Keywords: Decidability, Boolean algebra, quantifier ``there exist infinitely many"
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society